# SDR KBM2005F00082

- Difficulty date: March 2, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Aircraft time: 14,045 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A5192
- Condition: Damaged
- Location: Main Rotor
- Part time: 887 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R BLADE, RE BLENDED DOUBLER.  INSPECTED AND REPAIRED.  (K)
